American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] H. J. Sussmann. Real analytic desingularization and subanalytic sets: an elementary approach . Trans. Amer. Math. Soc. 317 (1990) 417-461. MR 943608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] James A. Carlson. Polyhedral resolutions of algebraic varieties . Trans. Amer. Math. Soc. 292 (1985) 595-612. MR 808740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shigeki Ohyanagi. On two-dimensional normal singularities of type ${}\sb\ast A\sb{n}$, ${}\sb\ast D\sb{n}$ and ${}\sb\ast E\sb{n}$ . Trans. Amer. Math. Soc. 266 (1981) 57-69. MR 613785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stephen Shing Toung Yau. On maximally elliptic singularities . Trans. Amer. Math. Soc. 257 (1980) 269-329. MR 552260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joshua H. Rabinowitz. On monoidal transformations of coherent sheaves . Proc. Amer. Math. Soc. 74 (1979) 389-390. MR 524324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joseph Becker and Rajendra Gurjar. Curves with large tangent space . Trans. Amer. Math. Soc. 242 (1978) 285-296. MR 496808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stephen Shing-Toung Yau. On almost minimally elliptic singularities. Bull. Amer. Math. Soc. 83 (1977) 362-364. MR 0432912.
Abstract, references, and article information   
View Article: PDF

[8] Oswald Riemenschneider. Dihedral singularities: invariants, equations and infinitesimal deformations. Bull. Amer. Math. Soc. 82 (1976) 745-747. MR 0407316.
Abstract, references, and article information   
View Article: PDF

[9] Oscar Zariski. Some open questions in the theory of singularities. Bull. Amer. Math. Soc. 77 (1971) 481-491. MR 0277533.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1